MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. POWERFLEXX POWERED COT

FERNO-WASHINGTON, INC. POWERFLEXX POWERED COT
Model Number 0015654
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/14/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported an ambulance was involved in a motor vehicle accident where it was impacted on the passenger side by another vehicle traveling about 35 mph.It is alleged at the time of impact the cot released from the antler and the cot shifted to the patient's right side and the patient struck their head on a cabinet causing a laceration.The patient remained secured on the cot throughout the accident.The patient was treated for the laceration and another medic was called to continue the transport of the patient.No additional information has been provided on the patient.An investigation of this incident has been initiated.
 
Additional Manufacturer Narrative
The fastening system and cot were evaluated by an authorized field technician at the complainant's site.It was observed the cot would not lock into the fastener unless manually pulled.The fastening system was replaced and returned to service.The cot was also evaluated and it was observed the patient right side arm rail and release was bent.The side arm rail and release was replaced and the cot was returned to service.No further information was provided regarding the patient's alleged injury.
 
Event or Problem Description

Brand Name
POWERFLEXX POWERED COT
Common Device Name
POWERFLEXX POWERED COT
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key6345486
Report Number1523574-2017-00006
Device Sequence Number1042368
Product Code FPO
UDI-Device Identifier00190790000189
UDI-Public00190790000189
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Paramedic
Type of Report Initial,Followup
Report Date (Section B) 06/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Emergency Medical Technician
Device Model Number0015654
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/16/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/21/2017
Supplement Report FDA Received Date06/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;